Positivity of direct image bundles and convexity on the space of Kähler metrics.
Journal article, 2009

We develop some results from [4] on the positivity of direct image bundles in the particular case of a trivial fibration over a one-dimensional base. We also apply the results to study variations of Kähler metrics.

Author

Bo Berndtsson

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Journal of Differential Geometry

0022-040X (ISSN)

Vol. 81 3 457-482

Subject Categories

Mathematics

More information

Created

10/7/2017